# SDR DALA2021052102831

- Difficulty date: May 21, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Corroded
- Location: Bs 1440-1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 DURING INSPECTION MAINTANANCE FOUND AFT CARGO COMPARTMENT RH SIDE PANEL SHOWS CORROSION LEVEL 2 BETWEEN STA1440-STA1530. PANEL REPLACED. (LP 1815256)
